Do Patients Really Improve on Psych Drugs?
When the patient thinks he/she is improving, he/she might actually be getting worse and developing other symptoms, “and in the extreme, drives them into compulsive activities that harm themselves and others.”
Dr. Breggin suggests the following:
1. Pharmacologists refer to the “drug’s therapeutic index, the dosage ratio between the beneficial effect and the toxic effect. The first brain-disabling principle of psychiatric treatment reveals that the toxic dose is the therapeutic dose—that brain disability causes the seemingly therapeutic effect . . . that as soon as toxicity is reached, the drug begins to have a psychoactive effect . . . without toxicity, the drug would have no psychoactive effect.” He states, “All of the major categories of psychiatric drugs are neurotoxic. They poison neurons, and sometimes destroy them.”
2. “All biopsychiatric interventions cause generalized brain dysfunction.” This might produce “emotional dullness, lethargy, or fatigue (and) is likely to impair cognitive functions such as attention, concentration, alertness, self-concern or self-awareness, and social sensitivity.”
3. “Biopsychiatric treatments exert their therapeutic effect by impairing higher human functions, including emotional responsiveness, social sensitivity, self-awareness or self-insight, autonomy, and self-determination. More drastic effects include apathy, euphoria and mania, and lobotomy-like indifference.” This occurs primarily in the “frontal lobe, limbic system, and other structures.” Breggin said that “these effects occur with the SSRI antidepressants, such as Prozac, Zoloft, and Paxil; the stimulants, such as Ritalin, Concerta, and Adderall; and the newer antipsychotics, such as Risperdal and Zyprexa.”
Dr. Breggin states that the “chronic use of any psychiatric drug . . . will produce a degree of deactivation. Spontaneity . . . the highest expression of human activity . . . requires a fully functioning brain.” Brain injury to the frontal lobes and limbic system impairs spontaneous behavior. A loss or deactivation of spontaneity “is often the first sign of any physical impairment or illness, from head injury and chronic fatigue to flulike illnesses, hormonal disorders, and brain tumors.” It is also “one of the earliest and most essential effects of any psychoactive drug.”
Ever wonder why you get that deer in the headlights look from someone when trying to have a thoughtful discussion with them? “Brain injury to the frontal lobes and limbic system impairs spontaneous behavior.”
And those are your friends that have not even consumed a “psychoactive drug”, . . . yet. Brought to them by the “PhRMA funded franchised media whores” on the idiot box.
Happy Hunting, . . .